# SDR HEEA077391

- Difficulty date: December 4, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 17,809 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100053
- Part serial: A08602034
- Condition: Delaminated
- Location: Main Rotor
- Part time: 7,056 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATE AT STA 44 ON THE LOWER SIDE IS SEPARATED. .
